MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE 3 LEFT VENTRICULAR ASSIST SYSTEM; VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION HEARTMATE 3 LEFT VENTRICULAR ASSIST SYSTEM; VENTRICULAR (ASSIST) BYPASS
Model Number 106524INT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Septic Shock (2068)
Date of Event 06/21/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that the patient passed away due to septic shock.The outcome was not considered device or therapy related.The device operated as expected.
 
Additional Manufacturer Narrative
Section d4: model number and catalog number corrected.Section d6a: implant date corrected.Manufacturer's investigation conclusion: a correlation between the device and the report of infection could not be conclusively determined.Infection is listed in the instructions for use as a potential adverse event that may be associated with the use of heartmate 3 left ventricular assist system.Infection has been previously investigated and will continue to be monitored through quality data reviews, which are conducted on production and post product signals to evaluate if products are conforming to product requirements.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
HEARTMATE 3 LEFT VENTRICULAR ASSIST SYSTEM
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key19616101
Report Number2916596-2024-04177
Device Sequence Number15029008
Product Code DSQ
UDI-Device Identifier00813024013266
UDI-Public00813024013266
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/28/2026
Device Model Number106524INT
Device Catalogue Number106524INT
Device Lot NumberL00000148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient Weight176 KG